# SDR UALA2009102803374

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,279 hours, 13,126 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003100
- Condition: Cracked
- Location: Flashlight
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HIGH INTENSITY EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT (INBOARD) BATTERY CRACKED.   REPLACED BATTERY.
